Heroin is a dangerous hard drug, which causes rapid tolerance and addiction, is quite difficult to treat. It is injected or smoked. Heroin while injecting cause strong euphoria that lasts up to five hours. Deaths from the drug is very high. Due to the fact that heroin affects the area of the brain that controls breathing, an overdose in humans begin breathing problems, so it can suffocate, as oxygen ceases to flow to the brain.
After heroin use, the body begins to produce the hormone of joy – endorphin, hormone of pleasure – serotonin and other hormones that give a feeling of happiness and pleasure. People in these hours forgets his problems, he is fun and enjoyable. With each dose of man grows more accustomed to this potion. He begins to break down the psyche, there are serious health problems.
Many of those who are faced with this problem, see their relatives, who “got hooked” on heroin, become absolutely indifferent to themselves and their families, all they care about, they constantly lie and Dodge, steal and completely into himself.
Symptoms of heroin use
Literally 6-8 hours after consuming the dose family must pay attention to the following:
- Begin to tear the eyes;
- Runny nose;
- Pupils dilate;
- Loss of appetite;
- There are chills and nausea;
- Can be vomiting and diarrhea;
- Starts sweating;
- Stomach cramps;
- Man begins to panic something to be afraid of;
- Disturbed sleep;
- There is a feeling that the skin shivers run;
- He becomes irritable and restless.
In the case of a heroin overdose the following can occur: in humans slows breathing and heartbeat, he may faint, the skin becomes cool and clammy, the tongue is colourless, lips and nails turning blue, the pressure falls, somnolence and delirium. All this can lead to coma or death. To avoid this, we need time to begin treatment of a person who is addicted to heroin.